MAUDE Adverse Event Report: Tornier Inc TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 3MM DIA 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

Tornier Inc TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 3MM DIA 25MM; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ502
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury

Brand Name
TORNIER PERFORM REVERSED LATERALIZED BASEPLATE 3MM DIA 25MM
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50820935
Report Number0001649390-2026-00960
Device Sequence Number10680899
Product Code PHX
UDI-Device Identifier00846832092123
UDI-Public00846832092123
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ502
Device Lot NumberAJ7207
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale